Get full text

Abstract

A handful of Henoch-Schönlein purpura (HSP) cases have been reported in HIV-infected adult patients. We report herein the case of an 11-year-old Thai girl with HIV infection, who developed severe abdominal pain and palpable purpura consistent with HSP, 3 months after planned antiretroviral treatment interruption (PTI). One month later she developed thrombocytopenia. It is possible that an HIV effect on vascular endothelium or PTI-associated immune activation contributed to HSP and thrombocytopenia. © 2008 International Society for Infectious Diseases.

Cite

CITATION STYLE

APA

T., B., T., P., C., P., O., B., P., P., & J., A. (2009). Henoch-Schönlein purpura and thrombocytopenia after planned antiretroviral treatment interruption in a Thai girl with HIV infection. International Journal of Infectious Diseases, 13(1), e31–e33. https://doi.org/10.1016/j.ijid.2008.05.1225 LK  - http://sfx.library.uu.nl/utrecht?sid=EMBASE&issn=12019712&id=doi:10.1016%2Fj.ijid.2008.05.1225&atitle=Henoch-Sch%C3%B6nlein+purpura+and+thrombocytopenia+after+planned+antiretroviral+treatment+interruption+in+a+Thai+girl+with+HIV+infection&stitle=Int.+J.+Infect.+Dis.&title=International+Journal+of+Infectious+Diseases&volume=13&issue=1&spage=&epage=&aulast=Bunupuradah&aufirst=Torsak&auinit=T.&aufull=Bunupuradah+T.&coden=IJIDF&isbn=&pages=-&date=2009&auinit1=T&auin

Register to see more suggestions

Mendeley helps you to discover research relevant for your work.

Already have an account?

Save time finding and organizing research with Mendeley

Sign up for free